# SDR CALA2025102010318

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 99,284 hours, 21,645 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED SAFETY PIN ON OFF-WING ESCAPE SLIDE PRESSURE BOTTLE AND INSTALLED SHORTING CAP ON SQUIB UNINSTALLED SAFETY PIN ON RIGHT SIDE OFF-WING ESCAPE SLIDE AND REINSTALLED SQUIB CONNECTOR ON PRESSURE BOTTLE. REF AMM 25-65-00-402-018 VERIFIED PIN REMOVAL ON OFF WING SLIDE BOTTLE LOG PAGE COMPLETED
